# SDR SWAA2022061403526

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 344 AND STA 360 LBL 11 WL 208.1 INTERCOSTAL IS CRACKED AS MARKED. 124-020 / [01] REMOVED INTERCOSTAL AT STA 344 AND 360; LBL 11; WL 208.1 AREA AS PER B737-700 SRM 51-40-02-0G-0.;[02] CUT UPPER FLANGE DAMAGE AREA AT INTERCOSTAL REF B737-700 SRM 51-10-02-0G-0.;[03] PERFORMED HFEC INSP. ON CUT AREA IAW B737 PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DATE: 10/20/22;[04] RECEIVED NEW INTERCOSTAL P# 141A5410U148 ; MODIFIED AND INSTALLED AS PER ATTACHED EA 22-153-01451;[05] REMOVED DAMAGE INTERCOSTAL; RECEIVED NEW INTERCOSTAL 141A5410U148; MODIFIED AND INSTALLED AS PER ATTACHED EA 22-153-01451;[06] FINAL INSPECTION; REPLACED INTERCOSTAL.
